# SDR 96ZZZM910

- Difficulty date: April 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N601TW
- Make and model: Boeing 767231
- Aircraft serial: 22564
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 1605-1629
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCI - DURING SPECIAL CHECK, FOUND FOD DAMAGE TO LEFT AFT FUSELAGE, FS 1605 TO FS 1629 AND FROM STRINGER 20L TO STRINGER 16L.  REPLACED AND REPAIRED SKIN PANEL PER ATA 9958A AND TWA STANDARD PRACTICES.  (M)
